# SDR RAIA2020011508001

- Difficulty date: January 8, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCPIT UNDERFLOOR HATCH 123BL FRAME IS CRACKED BELOW HINGE BRACKET-          REMOVED DAMAGE. FABRICATED DOUBLER AND FILLER. LOCATED AND DRILLED REPAIR PARTS. INSTALLED REPAIR PARTS.
